# SDR SWAA2022010348083

- Difficulty date: November 26, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737
- Aircraft serial: 32466
- Aircraft time: 59,099 hours, 34,961 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK FLOOR BEAM LOCATED ON BS 294.5 AT RBL 52 AT PASSENGER CABIN ; 2021-544506 / [01] TOOL USED CALIPER DIGITAL P/N: 500-196-30 S/N:A20231592 DUE DATE: 11-AUG-22; [02] REPAIRED FLOOR BEAM LOCATED ON BS 294.5 AT RBL 52 AT PASSENGER CABIN AND ALL STEP ARE DOCUMENTED ON NRC TTG8Q009J1SU.; [03] REPAIRED FLOOR BEAM LOCATED ON BS 294.5 AT RBL 52 AT PASSENGER CABIN AND ALL STEP ARE DOCUMENTED ON NRC TTG8Q009J1SU.
